Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 803243, 14 pages
http://dx.doi.org/10.1155/2010/803243
Research Article

Conjugacy Separability of Some One-Relator Groups

1Department of Mathematics and Computer Science, University of Ngaoundere, P.O. Box 454, Ngaoundere, Cameroon
2Department of Algebra and Mathematical Logic, Ivanovo State University, 39, Ermak St, Ivanovo 153025, Russia

Received 12 November 2009; Accepted 25 May 2010

Academic Editor: Howard Bell

Copyright © 2010 D. Tieudjo and D. I. Moldavanskii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Tieudjo and D. I. Moldavanskii, “Conjugacy Separability of Some One-Relator Groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 803243, 14 pages, 2010. doi:10.1155/2010/803243